Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 25, 2014, 10:34:07 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631848
  • Total Topics: 47835
  • Online Today: 293
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Unable to Sleep  (Read 3830 times)

0 Members and 1 Guest are viewing this topic.

Offline courage757

  • Member
  • Posts: 22
Unable to Sleep
« on: October 25, 2007, 10:14:57 PM »
Being a woman and a long term survivor, I have tried several sleeping aids but can't sleep.  My one doctor took me off Roserem.  Currently I am on Seroquel.  Built up to 400mg a night.  Actually this is my third night taking this pill.  My HIV med is Atripla.  I have irritable bowel syndrome and can go for days without a bm.  My hcv doctor me to take miralax.  This will be my third night taking this laxative.  My doc doesn't care for Senekot.  I feel so bloated.

Has anyone experience this kind of problem.  My last CD4 count was taken in September.  In June I was 476 undetectable.  Currently my CD4 count is 265.


Offline Dragonette

  • Member
  • Posts: 1,190
  • Spring symptoms
    • NotPerfectAtAll
Re: Unable to Sleep
« Reply #1 on: October 26, 2007, 04:12:23 AM »
Hi Courage

i was on sustiva which is a component of atripla for 1.5 years and towards the end I built up a real sleep deficit, it seems over time it turned me onsommniac and even when i was sleeping it wasn't proper sleep due to the wierd dreams that seemed to stretch into the daytime, esp if someone woke me up. i switched to viramune which helped a lot with the sleep but i have to leave that quickly b/c of resietance and now i have trouble sleeping again b/c my heart is beting so fast 1-2 hours after i take the meds which is my bedtime, it's still better than on the sustiva though, so you might want to look into that.

Good luck,
"If you keep one foot in yesterday, and one in tomorrow, you piss all over today". Betty Tacy

Offline Paulette

  • Member
  • Posts: 112
Re: Unable to Sleep
« Reply #2 on: October 26, 2007, 10:35:39 AM »
I completely understand about not being able to sleep, for me the most part is that i get about four good hours and the rest I'm having strange vivid dreams and waking up the rest of the night. I don't know if it is because of my meds, seeing that i take different  ones than (norvir,reyataz,truvada, just once a day after a full meal.) But I'm also on a lot of others meds, like Marinol, xanax, reglan.  I find that the xanax will allow me to get at least four hours of hard sleep. and after doing some research they say the best time for us  to sleep is that our bodies need what they call 10pm to 2am ( that's when we naturally heal  on our own) i find it works for me and if i need to i will take a little cat nap during the day. which for the most part i don't need to.  also stress could be affecting your sleep? I hope and pray that one day you'll have a full nights sleep with sweet-dreams. :)
Paulette
VL- undetectable
CD4 - 880
I have HIV; it doesn't me;)

Offline ubotts

  • Member
  • Posts: 347
Re: Unable to Sleep
« Reply #3 on: October 30, 2007, 09:50:52 AM »
I was on so many sleeping pills..First trazadone..I went up and up and it wasn't working, then I was on Restoril..the same thing happened..it worked then stopped..

So now I am on Ambien 10 mgs..

I am also on Klonopin 3 mgs and I take that at night with the ambien..
I was place on Klonopin for having the Burning mouth Syndrome..

That happens in premenopausal women..Just a handful of women and I had to be
in that handful..ugh..Story of my life.

Anyway, talk to your doctor and he or she should work with you, until you can find
the right medicine...I hope this helps you some.. ;)
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline dizzy42

  • Member
  • Posts: 23
Re: Unable to Sleep
« Reply #4 on: October 02, 2009, 10:36:42 PM »
Ambien works for me.  It puts me right to sleep.  ;D

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.